Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities

Anjan Biswas*, Abdul H. Kara, Mehmet Ekici, Elsayed M. E, Abdullah K. Alzahrani, Milivoj R. Belic

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

This paper implements a multiplier approach to exhibit conservation laws in magneto-optic waveguides that maintain anti-cubic as well as generalized anti-cubic forms of the nonlinear refractive index. Three conservation laws are retrieved for each form of nonlinearity. They are power, linear momentum and Hamiltonian. The conserved quantities are computed from their respective densities.

Original languageEnglish
Pages (from-to)456-461
Number of pages6
JournalRegular and Chaotic Dynamics
Volume26
Issue number4
DOIs
Publication statusPublished - Jul 2021
Externally publishedYes

Keywords

  • anti-cubic
  • conservation law
  • solitons

Fingerprint

Dive into the research topics of 'Conservation Laws for Solitons in Magneto-optic Waveguides with Anti-cubic and Generalized Anti-cubic Nonlinearities'. Together they form a unique fingerprint.

Cite this